# SDR MASA2017012112823

- Difficulty date: January 21, 2017
- Submitted: January 22, 2017
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 9,546 hours, 7,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN. MX CLEANED LATCHES AND REMOVED DEBRIS FROM TRACK.
